By Topic

An Algorithm for Linear Inequalities and its Applications

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ho, Y.C. ; Division of Engineering and Applied Physics, Harvard University, Cambridge, Mass. ; Kashyap, R.L.

An exponentially convergent and finite algorithm is presented for the determination of the solution ¿ of the linear inequalities A¿≫0 for a given matrix A, or for determining the non-existence of solution for A¿≫0. This result is useful in threshold-switching theory and in pattern classification problems. Experiments indicate extremely rapid convergence of the method.

Published in:

Electronic Computers, IEEE Transactions on  (Volume:EC-14 ,  Issue: 5 )